# SDR 05FDEA01509

- Difficulty date: June 2, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-200
- Aircraft serial: 22935
- Aircraft time: 23,389 hours, 15,186 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Aoa
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE AT APPROX 1000 FT AGL CALLED FOR QUIET EPP, FLAPS 5 DEGREES, STICK SHAKER INITIATED AT FLAPS 15 DEGREES, SPEED 160 KIAS, APPEARED TO ACTIVATE 15 KTS ABOVE MMS DURING CLIMBOUT.  VIBRATED ONCE AT 8 - 10 KTS ABOVE BUG SPEED AT FLAPS 30 DEGREES, GEAR DOWN THEN WORKED WELL AT BUG 5 - 10 KTS.   REMOVED & REPLACED AOA SENSOR IAW MM 34-18-051.  OP'S CHECK GOOD IAW MM 34-18-001.
